Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the topological Kolmogorov property of the Chacon and Petersen subshifts
HTML articles powered by AMS MathViewer

by Wojciech Bułatek and Brunon Kamiński PDF
Proc. Amer. Math. Soc. 139 (2011), 1735-1741 Request permission

Abstract:

Basic properties of a $K$-relation, the topological analogue of the classical Kolmogorov definition, are investigated. It is shown that the Petersen subshift is a topological $K$-system and that the Chacon subshift is not.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B05, 54H20, 28D05
  • Retrieve articles in all journals with MSC (2010): 37B05, 54H20, 28D05
Additional Information
  • Wojciech Bułatek
  • Affiliation: Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, ul. Chopina 12/18, 87-100 Toruń, Poland
  • Email: bulatek@mat.uni.torun.pl
  • Brunon Kamiński
  • Affiliation: Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, ul. Chopina 12/18, 87-100 Toruń, Poland
  • Email: bkam@mat.uni.torun.pl
  • Received by editor(s): March 15, 2010
  • Received by editor(s) in revised form: May 2, 2010, May 19, 2010, and May 21, 2010
  • Published electronically: October 18, 2010
  • Additional Notes: The first author was supported in part by Grant MNiSZW NN201 384834.
    The second author was supported in part by Grant MNiSZW NN201 384834.
  • Communicated by: Bryna Kra
  • © Copyright 2010 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 1735-1741
  • MSC (2010): Primary 37B05, 54H20; Secondary 28D05
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10599-3
  • MathSciNet review: 2763761